On rule-number complexity of components of probabilistic cooperating distributed grammar systems

Arthi, K. and Krithivasan, K. and Csuhaj-Varjú, Erzsébet (2002) On rule-number complexity of components of probabilistic cooperating distributed grammar systems. JOURNAL OF AUTOMATA LANGUAGES AND COMBINATORICS, 7 (4). pp. 433-446.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Cellular Sensory and Optical Wave Computing Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2753

Update Item Update Item